# SDR DALA2022122808409

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SWITCH PRESSURE SUPPORT BRACKET (40MJ) IN FWD AVIONIC COMPARTMENT.   REMOVED AND REPLACED PRESSURE SWITCH 40MJ IAW AMM 52-71. PERFORMED LEAK TEST OF THE PRESSURE LINE AND PERFORMED OPERATIONAL TEST OF THE CABIN PRESSURE SWITCH. ALL TESTS ARE GOOD. NO FOUND LEAK.
